# SDR 20000802SH005

- Difficulty date: June 22, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Housing
- Part number: 122510
- Condition: Cracked
- Location: Valve
- Part time: 17,382 hours
- Component: Solenoid Valve, Rotol
- Component part number: 1U1225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY HAS A HAIRLINE CRACK ON CASTING SEAM AT PORT 2.  OCCURRED DURING NORMAL OPERATION.  POSSIBLE CAUSE CASTING FLAW, FATIGUE.  (X)
